MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0019-5049.96335

Медицинская библиотека · Indian journal of anaesthesia · 2012

Medication error: Subarachnoid injection of tranexamic acid.

Butala Bina P, Shah Veena R, Bhosale Guruprasad P, Shah Rajkiran B

СтатьяПеревод пока не подготовлен

Аннотация

Some factors have been identified as contributing to medical errors, such as labels, appearance and location of ampoules. We present a case of accidental injection of tranexamic acid instead of Bupivacaine during spinal anaesthesia. One minute after the injection of 3 mL of the solution, the patient developed myoclonus of her lower extremities. Accidental intrathecal injection of the wrong drug was suspected and a used ampoule of tranexamic acid was discovered in the trash can. The ampoules of Bupivacaine (5 mg/mL, trade name "Sensovac Heavy") and tranexamic acid (500 mg/mL, Trade name "Nexamin") were similar in appearance. Her myoclonus was successfully treated with phenytoin, sodium valproate, thiopental sodium infusion, midazolam infusion and supportive care of haemodynamic and respiratory systems. The surgery was temporarily deferred. The patient's condition progressively improved to full recovery.

Для цитирования: Butala Bina P, Shah Veena R, Bhosale Guruprasad P, Shah Rajkiran B. Medication error: Subarachnoid injection of tranexamic acid.. Indian journal of anaesthesia. 2012. DOI: 10.4103/0019-5049.96335.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.